# SDR UALA2013020800771

- Difficulty date: February 8, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 34,769 hours, 15,353 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: D2727025000600
- Condition: Defective
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS BINDING.  RUDDER CENTERING ROD ASSY FOUND DEFECTIVE. REMOVED AND REPLACED CENTERING ROD OF RUDDER CONTROL PER AMM 27-21- 48, OPS CHECKED GOOD.  RUDDER TRAVEL NORMAL, NO BINDING.
